# SDR WRXR20241224005

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: General aviation
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: CC67033193
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING MANUAL POCKET ASSY FOR ACCESS TO INSPECTIONS, FOUND MODERATE CORROSION ON COCKPIT FLOOR STRUCTURE CLOSING PANEL WHERE MANUAL POCKET ASSY ATTACHES TO. BLENDED CORROSION IAW CRJ 700 SRM 51-21-06-001-001-A01.
